Hyperbolic Schrödinger equation

Document title: Hyperbolic Schrödinger equation
Journal: Advances in applied Clifford algebras
System number: 000232648
ISSN: 0188-7009
Authors: 1
Institutions: 1Tianjin University of Commerce, Department of Basic Courses, Tianjin. China
Season: Dic
Volumen: 14
Number: 2
Pages: 207-213
Country: México
Language: Inglés
Document type: Artículo
Approach: Aplicado
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Transformación de Galilei,
Ecuación de Schrodinger,
Espacio de Minkowski,
Teoría cuántica
Keyword: Mathematics,
Pure mathematics,
Galilei transformation,
Schrodinger equation,
Minkowski space,
Quantum theory
Document request
Note: The document is shipping cost.

Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: sinfo@dgb.unam.mx . Monday to Friday from (8 to 16 hrs).